Aa
A
A
A
Close
Multiple Sclerosis Community
9.17k Members
Avatar universal

Tablets with ms side effects ???????????????

Hi all again,

I am on tablets for my heart, as a few years ago my heart was beating irregular so the Drs at the hospital put me on
Metoprolol Tartrate, in which I take a 50 mg tablet in the morning and another 50 mg tablet in the evening.
It slows my heart down and is supposed to take away my palputations, and I did always have high blood pressure and this also helps.

Anyway to cut a long story short the other day I read the information piece of paper in the box of its side effects and read this.

SIDE EFFECTS    

-  Dizziness, especially with standing up
-  Skin reactions such as rash, itching, etc
-  irritated eyes, such as red, runny, dry or itchy, blurred vision
-  numbness in the arms and legs
-  tingling or 'pins and needles'
-  buzzinng and ringing in the ears, difficulty hearing
- sunburn happening more quickly than usual
- abnormal thinking or hallucinations
-  constant 'flu-like' symptons with tiredness or lack of energy
-  sexual problems

I will go to my G.P. and have it looked into but is still doesn't explain my past bilateral face pain or the tingling in the groin aren or the burning etc, but I guess anything is worth a shot...........

Any advice anyone??????????

Thanks again, Melissa
3 Responses
Avatar universal
Hi, Melissa.

Definitely have this checked out. The best way to find out whether the pills are causing your symptoms is to switch to something else, or even go off them awhile. But of course you need careful supervision by your doctor during all of this.

I know you know not to mess with your heart!

Please let us know.

ess
Avatar universal
I will be getting this checked out, thanks for posting.

Will let everyone know what I find out,
Melissa
921925 tn?1243896273
I have been on the same drug as you because I have fast heart beat ( anxiety related) and high blood pressure( not anxiety related), but anyway I have been experiencing numbness for over a year and a half in my legs, toes, arms and fingers and I also have a numb patch in my back. Anyway I finally went to the doctor about it and they mentioned Multiple sclerosis( which I highly doubt I have) I had a MRI the other day to rule the possibility out and I have not got my results yet. So, to get to the point I have been searching trying to find a reason for the numbness, muscle jerks and hot and cold sensations and I thought well maybe it may be my BP medicine and I came across your article and almost fell out of my chair. Please tell me where you found the information about the medicine causing numbness
Have an Answer?
Top Neurology Answerers
987762 tn?1331031553
Australia
5265383 tn?1483811956
ON
1756321 tn?1547098925
Queensland, Australia
1780921 tn?1499305393
Queen Creek, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
In this special Missouri Medicine report, doctors examine advances in diagnosis and treatment of this devastating and costly neurodegenerative disease.
Here are 12 simple – and fun! – ways to boost your brainpower.
Discover some of the causes of dizziness and how to treat it.
Discover the common causes of headaches and how to treat headache pain.
Two of the largest studies on Alzheimer’s have yielded new clues about the disease